# SDR QMLA2017041817040

- Difficulty date: April 18, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N105VU
- Make and model: Urocop EC135T2
- Aircraft serial: 0724
- Aircraft time: 3,872 hours, 12,056 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: L713M2047102
- Condition: Cracked
- Location: Nr  1 Engine Bay
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING AN AIRWORTHINESS INSPECTION, MECHANIC DISCOVERED A CRACK ON THE LEFT AFT LOWER FIREWALL. THIS FIREWALL WAS REMOVED AND REPLACED. THE AIRCRAFT HAS SINCE BEEN RETURNED TO SERVICE.
